advertisement
Question
Posted by: DIANA | 2004/01/10

DYING FROM ACNE.

I am 26. Taken Diane for several years but it did not clear up my skin. I am now on Mirelle but my skin is still the same. It gets really bad when I get hot or when I gym. It makes me a horrible person to be around because as soon as I get hot I get irritated and moody because I know I'm going to have a bad break out in the morning. I have been told to stay away from antibiotics and after reading about the side effects I have decided to do just that. I don't want to harm my body or my liver with medications. I was told that I can take hormones with the Mirelle and it would clear my skin up. Please Please Please is there anybody that can help me. I have not been out for 1 week now because people keep staring at me. What hormones should I take and do I need to see my gyni to get them? Is there anything else I can do?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The best thing to take is Diane 35. If this does not help you, you should see a dermatologist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

5
Our users say:
Posted by: cjr | 2004/01/12

I have the same. also tried everything. But you won't believe it, My friend gave me a bar of sunlight soap. and she said I must wash my face twice a day. And that work. I am telling you.

Good luck

Reply to cjr
Posted by: dee | 2004/01/12

Get to a skin specialist and get onto roaacutane, yet it has a few minor side effects and it is an antibiotic, but its only a certain amount of months like 6, then its no pimples for the rest of your life.
It was 100 percent worth my while to go on 1 corse and finish, never take another pill or worry about pimples ever again. it is a brilliant drug.

Reply to dee
Posted by: DIANA | 2004/01/12

Thanks guys.

Reply to DIANA
Posted by: anon | 2004/01/12

i went to see a dermatologist in the end when all failed. as a last resort, and after lots of blood tests u can ask to be put on(excuse the spelling-but docs will know wat i mean)"Roacutain". its an extreamly powerful acne drug, results start showing with in 2-3 weks.after a month or 2 my skin was nr perfect, after a few months it were completely clear. they do warn that acne can return years later mildly, and mine did, but as i say-mildly. im now on Dianette which works.

Reply to anon
Posted by: Skrop | 2004/01/10

I cant give you much advice except that Diane did not work for me either but I got very serious problems from using it (I guess I'm just that one in a million) so good move!

Reply to Skrop

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement